# SDR SWAA2023051728740

- Difficulty date: April 18, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR REQUIRES ADJUSTMENT.<[01] ADJUSTED DORWARD SERVICE DOOR PER AMM 52-41-00-820-801 STEPS 2.G.(1);(2);(3)(A;C); I; L; N; Q; R. PERFORMED FORWARD SERVICE DOOR SYSTEM TEST PER AMM 52-41-00-700-801; PERFORMED FORWARD SERVICE DOOR INDICATION SENSOR ADJUSTMENT PER AMM 52-71-11-820-801. OPS CHECK TEST GOOD TORQUE WRENCH ID: ATS2321 S/N: 011912014 DATE: 06/2022 DUE: 06/2023 CALIPER ID: ATS2739 S/N: A22004232 DATE: 11/2022 DUE: 11/2023;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
